Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Rashes, dry flakes on body. Prescribed Allegra, Clonate ointment. Side effects of Wysolone?

Hello Doctor I have been having small rashes with dry flake on my body. The doctor i had gone to diagnosed it as a viral infection, seen mostly after a viral attack fever or cold , in my case cold. the doctor had prescribed Allegra 180 for 10 days at night. The intial rashes are disappearing but new ones are coming up. Since i had a change in place of stay, i had to go to another doctor. He advised me to have an ointment as well as a tablet. he prescribed, Clonate ointment to be used at night in the affected areas and Wysolone 5 mg tablet (one in morning and one in night). My concern is Wysolone seems to be a drug with side effects. So i was advised to get a second opinion. Please help me out, whether the prescribed medication can be followed. Thanks and Regards, AF
Asked On : Wed, 13 Mar 2013
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello dear,
wysone is a steroid and definitely has side effects,
these include.
1. thinning and hypopigmentation of skin.
2. damage to bones
3. cataract
4. abnormal distribution of body fat and many more.

It cannot be avoided as it is drug of choice in many cases but should be stopped as soon as possible when situation is under control.
thank you
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Neera Kataria's  Response
Hi, thanks for posting your query

Wysolone is an oral steoid Prednisolone. Steroids are like double edged sword so they need to be used with caution .

You have been advised 5mg twice a day which is a very low dose and for a small duration . This dose is very unlikely to cause severe side effects. So you may follow this medication but keep in touch with your doctor.
If it causes some epigastric burning you may take antacids like ranitidine

Hope this solves your query
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor